# SDR HEEA079424

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- Aircraft time: 8,612 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Balance Weight
- Condition: Separated
- Location: T/R Driveshaft
- Component: Driveshaft
- Component part number: 204040620009
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

FOUND ONE BALANCE WEIGHT ON ENGINE DECK CAME OFF THE TAIL ROTOR DRIVESHAFT IN FLIGHT.
